| Model Number |
27819 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an adjustable valve.It was reported that when the implantation procedure was near completion, the physician identified a fracture of the anti-siphon chamber.The device was removed and replaced with a new product.There was a procedure delay of 20 minutes.The patient's status at the time of the report was alive-no injury.The patient's medical history was hypertension and hydrocephalus.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.